Some existence theorems for nonlocal elliptic systems. Application to laser plasma

Volume 28 / 2001

B. Kaźmierczak Applicationes Mathematicae 28 (2001), 311-327 MSC: Primary 35J55, 35Q72. DOI: 10.4064/am28-3-7

Abstract

We formulate some existence theorems for systems of elliptic equations with nonlocal terms. The proofs are based on the invariant region method. The results are applied to a multitemperature model of laser sustained plasma.

Authors

  • B. KaźmierczakInstitute of Fundamental Technological Research
    /Swi/etokrzyska 21
    00-049 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image